See Alike in...

Alike App

Browser

Ms.Piggie

591d

Has anyone experienced a total lack of sleep from taking their medication? I’ve been taking mine for years and for the first time I couldn’t sleep for three days straight. I also experienced serious brain fog after taking my normal dose. I started having neurological issues in the start of June. Could the problems with my medication be related to that? Or is this something everyone experienced after years of taking this medication?

    • Kaitikins

      581d

      I've had to have my meds changed and move some night pills to morning dosage and change the dosage itself because of sleeping problems. That's happened for awhile. I also take herbal supplements to help me sleep.

    • Silencedhippie

      589d

      What kind of medication do you take?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion